# SDR VNAA2019032099901

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 10,202 hours, 9,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R318732
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  PAX DOOR CLOSE ASSIST PULLEY BRACKET OUTBOARD FASTENERS ARE PULLING THRU THE INNER SKIN AND AFT FORMER. CORRECTIVE ACTION: REPAIRED IAW REO 690-52-11-552 REV. -- DATED 2019-03-19.
